Pazner-Schmeidler rules in large societies

Sprumont, Yves and Zhou, Lin 1999, Pazner-Schmeidler rules in large societies, Journal of Mathematical Economics, vol. 31, no. 3, pp. 321-339, doi: 10.1016/S0304-4068(97)00066-9.

Attached Files
Name Description MIMEType Size Downloads

Title Pazner-Schmeidler rules in large societies
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves
Zhou, Lin
Journal name Journal of Mathematical Economics
Volume number 31
Issue number 3
Start page 321
End page 339
Total pages 19
Publisher Elsevier BV
Publication date 1999-01-01
ISSN 0304-4068
Language eng
DOI 10.1016/S0304-4068(97)00066-9
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:29:41 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact